# SDR CALA2017102703779

- Difficulty date: October 24, 2017
- Submitted: October 27, 2017
- Operation: Air carrier
- Aircraft: N33714
- Make and model: Boeing 737724
- Aircraft serial: 28785
- Aircraft time: 62,629 hours, 21,903 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Window Frame
- Part number: 141A880012
- Condition: Cracked
- Location: R1 Window
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FOUND ON THE R1 WINDOW FRAME.    REPAIRED IAW ECRA 5311-01880, STEP D 8.
